MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PERIPHERAL CONTINUOUS NERVE BL

MEDLINE INDUSTRIES LP; PERIPHERAL CONTINUOUS NERVE BL
Catalog Number PAIN1423A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "we have had 3 connectors for the medline peripheral continuous nerve block kit connectors fail in the past week.The connector leaks and falls off the catheter".
 
Additional Manufacturer Narrative
According to the customer, "we have had 3 connectors for the medline peripheral continuous nerve block kit connectors fail in the past week.The connector leaks and falls off the catheter".There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PERIPHERAL CONTINUOUS NERVE BL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19576175
Report Number1417592-2024-00667
Device Sequence Number4057350
Product Code OEZ
UDI-Device Identifier40193489201827
UDI-Public40193489201827
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN1423A
Device Lot Number23JLB217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown